MathSciNet Relay Station
MathSciNet bibliographic data
MR1123670 47H40 (47H09 47H10 60H25)
Xu, Hong Kun A random fixed point theorem for multivalued nonexpansive operators in uniformly convex Banach spaces. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1089–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement